sexologist-icon

Delaying menses

Is it alright to self medicate myself with medicine to delay my periods for a few days? Are there much adverse side effects? Is it necessary to consult my gynaecologist first?
views-icons 46 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

I would suggest you do Consult nearest gynecologists as bleeding or spotting between periods — is common when you use birth control pills to delay or prevent periods, especially during the first few months. Breakthrough bleeding typically decreases over time, however, as your body adjusts to the new regimen. Another drawback of routinely delaying your period is that it may be more difficult to tell if you're pregnant. If you have morning sickness, breast tenderness or unusual fatigue, take a home pregnancy test or consult your doctor
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO